# SDR ASAA2017032120242

- Difficulty date: March 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 49,795 hours, 19,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT AT ROW 12C INOPERATIVE.  ACFT GROUNDED.   REPLACED THE POWER SUPPLY & BATTERY PACK IAW AMM 33-51-06. LIGHTS OPS NORMAL.
